MathSciNet Relay Station
MathSciNet bibliographic data
MR1386106 (98g:11127) 11R33 (11G40)
Burns, D.; Flach, M. Motivic $L$-functions and Galois module structures. Math. Ann. 305 (1996), no. 1, 65–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement